On January of 2004 I was diagnosed with stage 3 Ovarian Cancer. Since then I've hade surgery and have been under-going treatment. Chemo drugs that have been used in my treatment are taxol and carbo, and also what they call bio drugs avastin and tarceva. My ca 125 is going down which is encouraging after months of treatment, but recently I've been having what feels like bone or muscle ache in both my pelvic area and shoulder area. I'm not one to complain about aches or pains but this has me worried. It started about a month ago and seems to be getting worse. Last night me and my boyfriend went for a walk which I love to do but had to end it short because it was uncomfortable for me. The best way to describe they pain which is more like an ache is it feels like I've worked out at the gym and pushed myself too hard.
I've explained all this to the Docter and he has ordered a CT Scan. My question is, is it possible that the cancer might have spread to bone or areas where it could be causing me this discomfort? Have you heard of Ovarian Cancer metasisizing (sorry don't know how to spell that word) to those areas? Please give your thought on what might be happening. I'm getting quite worried. Also could it be the drugs doing this?
I have heard a number of people undergoing chemo complain of joint pain. When a friend of mine underwent chemotherapy for breast cancer, she complained of joint and muscle pain. Like you, she experienced pain while walking and she also noticed it especially when standing up or sitting down. She had to give up walking for a time during her treatment.
One man that I know survived his cancer after several years of intermittent chemotherapy, and years later he later needed a form of joint 'replacement' surgery. His doctor explained to him that the chemo damaged the cartilage in his joints.
Just letting you know, I had carbo and taxol and the joint pain for me was unbelievable. I had the Nuelasta shot which increased this pain alot. I had to forgo any kind of exercise. I am five months out of chemo and still experiencing this pain especially knees and wrists. I have been told that some people years later still have this pain. My Dr. told me that I might have arthritis. I take Tylenol to help the pain, I am allergic to ibuprofen which probably helps more. Hang in there and good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.